Alert archive / Wisconsin / Frost Advisories in 2016

Frost Advisory 9, NWS Milwaukee, WI

October 20, 201616 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 20, 2016, 9:35 AM CDT for 16 counties in Wisconsin. It took effect at Oct 21, 2016, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2016, 9:35 AM CDT (14:35 UTC)
In effect from
Oct 21, 2016, 1:00 AM CDT
Expired
Oct 21, 2016, 8:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WWUS73 KMKX 201435
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT THU OCT 20 2016

...AREAS OF FROST TONIGHT AWAY FROM LAKE MICHIGAN...

.A COOL AIRMASS HAS SETTLED OVER SOUTHERN WISCONSIN. CLEARING
SKIES AND TEMPERATURES COOLING INTO THE LOWER TO MIDDLE 30S WILL
RESULT IN AREAS OF FROST LATE TONIGHT. 

WIZ046-047-051-052-056>059-062>065-067>070-202245-
/O.NEW.KMKX.FR.Y.0009.161021T0600Z-161021T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...
DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY
935 AM CDT THU OCT 20 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY.


* TIMING...EARLY FRIDAY MORNING. 

* TEMPERATURE...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED
  IN THESE CONDITIONS IF LEFT UNCOVERED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MG
4 follow-up statements
027 
WWUS73 KMKX 201946
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT THU OCT 20 2016

...AREAS OF FROST TONIGHT AWAY FROM LAKE MICHIGAN...

.A COOL AIRMASS HAS SETTLED OVER SOUTHERN WISCONSIN. CLEARING
SKIES AND TEMPERATURES COOLING INTO THE MIDDLE 30S WILL RESULT IN
AREAS OF FROST LATE TONIGHT.

WIZ046-047-051-052-056>059-062>065-067>070-210400-
/O.CON.KMKX.FR.Y.0009.161021T0600Z-161021T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...
DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY
246 PM CDT THU OCT 20 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* TEMPERATURE...MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE 
  KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
616 
WWUS73 KMKX 210252
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
952 PM CDT THU OCT 20 2016

...AREAS OF FROST TONIGHT AWAY FROM LAKE MICHIGAN...

.A COOL AIRMASS HAS SETTLED OVER SOUTHERN WISCONSIN. WHILE CLOUDS
WILL COVER A PART OF SOUTH CENTRAL WISCONSIN AND A GOOD PORTION
OF SOUTHEAST WISCONSIN FOR A TIME LATE THIS EVENING...THEY ARE
EXPECTED TO BREAK ENOUGH TO COMBINE WITH LIGHT WINDS AND
TEMPERATURES COOLING INTO THE MIDDLE 30S TO PRODUCE AREAS OF FROST
LATE TONIGHT.

WIZ046-047-051-052-056>059-062>065-067>070-211100-
/O.CON.KMKX.FR.Y.0009.161021T0600Z-161021T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...
DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY
952 PM CDT THU OCT 20 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* TEMPERATURE...MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE 
  KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

REM
474 
WWUS73 KMKX 210809
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CDT FRI OCT 21 2016

...SOME FROST EARLY THIS MORNING. MORE FROST AGAIN TONIGHT...

.A COOL AUTUMN AIRMASS WAS OVER SOUTHERN WISCONSIN. WHILE CLOUDS
WILL COVER A GOOD PORTION OF SOUTHEAST WISCONSIN...THEY ARE
EXPECTED TO BEGIN TO THIN AND BREAK ENOUGH TO COMBINE WITH LIGHT
WINDS AND TEMPERATURES COOLING INTO THE MIDDLE 30S TO PRODUCE
PATCHY FROST EARLY THIS MORNING. A MORE WIDESPREAD FROST WAS
OCCURING WEST OF MADISON WITH CLEAR SKIES.

A MORE WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH
PRESSURE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE OFF.
DEVELOPING CLOUDS OVER POTIONS OF SOUTH CENTRAL SHOULD LIMIT THE
FROST SOMEWHAT THERE. FROST ADVISORIES WILL BE LIKELY, ESPECIALLY
SOUTHEAST FOR TONIGHT.


WIZ046-047-051-052-056>059-062>065-067>070-211300-
/O.CON.KMKX.FR.Y.0009.000000T0000Z-161021T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...
DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY
309 AM CDT FRI OCT 21 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...EARLY THIS MORNING...ESPECIALLY WEST OF MADISON. A
  MORE WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH
  PRESSURE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE OFF.
  DEVELOPING CLOUDS SOUTH CENTRAL SHOULD LIMIT THE FROST THERE.
  FROST ADVISORIES WILL BE LIKELY, ESPECIALLY SOUTHEAST FOR
  TONIGHT.

* TEMPERATURE...MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE 
  KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HENTZ
610 
WWUS73 KMKX 211250
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 AM CDT FRI OCT 21 2016

...MORE FROST LIKELY TONIGHT...

.A COOL AUTUMN AIRMASS WAS OVER SOUTHERN WISCONSIN. TEMPERATURES
WILL BE RISING THIS MORNING WITH THE SUNSHINE. 

A WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH PRESSURE
WHICH WILL BE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE
OFF. DEVELOPING CLOUDS OVER POTIONS OF SOUTH CENTRAL SHOULD LIMIT
THE FROST SOMEWHAT THERE. FROST ADVISORIES WILL BE LIKELY...ESPECIALLY
SOUTHEAST FOR TONIGHT.

WIZ046-047-051-052-056>059-062>065-067>070-211400-
/O.EXP.KMKX.FR.Y.0009.000000T0000Z-161021T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-
WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE...
OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...
DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD...
JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY
750 AM CDT FRI OCT 21 2016

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

A WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH PRESSURE
WHICH WILL BE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE
OFF. DEVELOPING CLOUDS OVER POTIONS OF SOUTH CENTRAL SHOULD LIMIT
THE FROST SOMEWHAT THERE. FROST ADVISORIES WILL BE LIKELY...ESPECIALLY
SOUTHEAST FOR TONIGHT.

$$
HENTZ

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 20, 3:52 AM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Oct 20, 3:52 AM CDT, 5 hours 43 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Milwaukee/Sullivan WI
352 AM CDT THU OCT 20 2016

.TODAY AND TONIGHT...Forecast Confidence Is High.

Southern Wisconsin is in the entrance region of the 120 knot 250 mb
jet that increases to 145 knots over southeast canada.  An Upper
level trough over Minnesota and the eastern central Plains digs as
it moves into Wisconsin tonight with the downstream jet moving off.
Some weak upper level divergence, especially southeast into the
early afternoon along with weak 700mb upward motion.  As the 700mb
trough axis moves east downward motion dominates south central
this afternoon and southeast this evening. 700 mb RH decreases this
morning and is very dry by afternoon. Mid and low level cold
advection dominates. 850 mb temperatures drop to -5 northeast areas
late tonight. North northeast 850 mb winds become north northwest
and increase today.

North/northeast surface winds also become north along the lake and
northwest inland today.  Wind speeds increase early this morning,
especially near the lake then diminish, especially inland this
afternoon.

Main concern is frost. Widespread frost with some freezing
temperatures south central, with lesser frost potential closer to
Lake Michigan where north winds will stay up.

Frost advisories will be in effect most areas.

.FRIDAY AND SATURDAY...Forecast Confidence...Medium

High pressure will bring mostly sunny to partly cloudy skies
Friday and Saturday. Highs temps will be below normal on Friday,
but will warm back up to around normal Saturday as southerly winds
develop on the back side of the high.

.SUNDAY THROUGH WEDNESDAY...Forecast Confidence...Medium

Low pressure is progged to move through Sunday. It still looks
like the best forcing will remain to the north of the surface low,
so expecting the dry weather to continue. High pressure will
follow the departing low for Monday.

Should see temps a few degrees above normal Sunday, falling back
to around normal or a couple degrees below normal Monday.

A stronger low will develop to the west on Tuesday, moving through
Tuesday night into Wednesday. This system should bring rain shower
chances both Tuesday and Wednesday. The models have backed off the
instability for southern Wisconsin, mainly keeping it west and
south of the forecast area as the low moves through. Dropped
thunder mention for now as a result.

Models are coming in quite a bit cooler for Tue/Wed, so trended
temps downward a bit. Did not lower too much for now though, as
much milder air will be just to the south and it will not take
much of a deviation to the north with the low to bring the milder
temps northward.

&&

.AVIATION/12Z TAFS/...

Some concern of MVFR ceilings moving into locations near Lake
Michigan through the morning with north to northeast winds
associated with the low moving up the Ohio River Valley.  Otherwise
VFR conditions expected.

&&

.MARINE...

Small Craft Advisory as North/northeast winds increase, with
highest wave heights from Milwaukee south. Latest wave model
output indicates waves will diminish to just below criteria late
tonight.

&&

.MKX Watches/Warnings/Advisories...
WI...FROST ADVISORY from 1 AM to 8 AM CDT Friday for WIZ046-047-051-
     052-056>059-062>065-067>070.

LM...SMALL CRAFT ADVISORY until 3 AM CDT Friday for LMZ645-646.

     SMALL CRAFT ADVISORY until 7 PM CDT this evening for LMZ643-644.

&&

TODAY/TONIGHT AND AVIATION/MARINE...Hentz
Friday THROUGH Wednesday...DDV
Hazardous weather outlook, Oct 20, 3:45 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 AM CDT THU OCT 20 2016

WIZ046-047-051-052-056>060-062>072-210845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
345 AM CDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE EXPECTED TONIGHT OVER MUCH OF THE AREA...WITH
A FROST ADVISORY IN EFFECT...EXCEPT FOR AREAS FROM MILWAUKEE TO
KENOSHA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF FROST ARE LIKELY ACROSS SOUTHERN WISCONSIN AGAIN FRIDAY
NIGHT...ESPECIALLY SOUTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

LMZ643>646-210845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 AM CDT THU OCT 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK NORTH WINDS AND
INCREASING WAVES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTH WINDS AND WAVES MAY BE NEAR SMALL CRAFT CRITERIA FROM NORTH
POINT LIGHTHOUSE SOUTH FRIDAY MORNING.

SOUTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA
WEDNESDAY...AS LOW PRESSURE APPROACHES SOUTHERN WISCONSIN.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Frost Advisories in Wisconsin, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.